# SDR BJF2007F00000

- Difficulty date: September 10, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N269LP
- Make and model: Cessna 172S
- Aircraft serial: 172S8206
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 4SL36006WA20P
- Part serial: 366WF034193
- Condition: Cracked
- Location: Nr 3
- Part time: 1,346 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED PARTIAL POWER LOSS.  LANDED WITHOUT INCIDENT.  INSPECTED ENGINE NOTED HOLE, NR 3 SPARK PLUG WITH A LARGE CRACK EXTENDING DOWN TO EXHAUST PORT FLANGE.  FURTHER INSPECTION ALSO FOUND NR 1 CYLINDER CRACKED AT SAME LOCATION BUT HAD NOT YET HAD COMPLETE FAILURE.  POSSIBLE CAUSE MAY BE IMPROPER LEANING PROCEDURES.  NOT: AIRCRAFT USED EXTENSIVELY FOR FLIGHT TRAINING.  (K)
